Ibuprofen Packs with 2 Tablets (100 packs)

Ibuprofen Packs with 2 Tablets (100 packs)

Product Code:Ibuprofen Packs with 2 Tablets (100 packs)
Availability:In Stock
Price: $30.99
Qty:     - OR -   Add to Wish List Add to Compare

Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.

Weight: 0.15lbs

Shipping: $10

Dimensions (length x width x height): (Packet) 2" x 2"

 

Write a review



Note: HTML is not translated!

Bad           Good